# SDR CALA2023101003019

- Difficulty date: October 9, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N24974
- Make and model: Boeing 787-9
- Aircraft serial: 40942
- Aircraft time: 26,331 hours, 2,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Inoperative
- Location: Pass Seat 12f
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX SEAT 12F EMER PROX LIGHT INOP REFER HAECO NON-ROUTINE NO.946 5010,  SPEC NO.B787-33-3-0001. PAX SEAT 12F EMER PROX LIGHT ASSY REPLA CED OPE TEST NORMAL REF AMM 33-51-06-00A-520A/720A REV.176,AMM 3 3-51-00-00C-320A REV.177.
